MathSciNet Relay Station
MathSciNet bibliographic data
MR1557414 Contributed Item
Pierpont, James; On an undemonstrated theorem of the Disquisitiones Arithmeticæ{}. Bull. Amer. Math. Soc. 2 (1895), no. 3, 77–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement